A problem of optimization of transients
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Modern problems of mathematics. Differential equations, mathematical analysis and their applications, Tome 166 (1984), pp. 235-244
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1984_166_a18,
author = {V. R. Telesnin},
title = {A~problem of optimization of transients},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {235--244},
year = {1984},
volume = {166},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1984_166_a18/}
}
V. R. Telesnin. A problem of optimization of transients. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Modern problems of mathematics. Differential equations, mathematical analysis and their applications, Tome 166 (1984), pp. 235-244. http://geodesic.mathdoc.fr/item/TM_1984_166_a18/